# SDR ASAA2017041420466

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 48,935 hours, 18,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C # 78233001, LT & RT AFT OVERWING EXIT EMERGENCY LIGHT (EXTERIOR).  LIGHT WENT OUT BEFORE TIME LIMIT.  ACFT GROUNDED. REPLACED THE POWER SUPPLY BATTERY PACKS M1670 AND M1671 IAW AMM 33-51-06-960-805, OPS CHECKED GOOD.
